# SDR UPS02237871

- Difficulty date: February 21, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- Aircraft time: 49,819 hours, 37,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT BS 740 FITTING CRACKED IN 2 PLACES IN O/B FLANGE LOWER END.  REPLACED LT FITTING IAW EO B727-5310-7477-G.
